MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION NARROW PS OXIN SZ 6N RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION NARROW PS OXIN SZ 6N RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71423226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dr did a 1st stage revision on patient.The indication for the removal of implants was infection.Dr said that the patient had a cut/skin injury to her leg since (b)(6) 2017, which did not heal properly.Consequent infection of the joint followed as the patient is a diabetic.
 
Additional Manufacturer Narrative
The associated complaint devices were returned and evaluated.Please see attached file for our results of investigation.(b)(4).

Brand Name
LEGION NARROW PS OXIN SZ 6N RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6621980
Report Number1020279-2017-00401
Device Sequence Number760303
Product Code JWH
UDI-Device Identifier03596010611413
UDI-Public03596010611413
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112941
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model Number71423226
Device Catalogue Number71421276
Device Lot Number16AM19476
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer05/12/2017
05/12/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/02/2017
11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420166 / 16HM00257, GNS II CMT TIB SIZE 4 LEFT; 71420576 / 16AM00626, GNS II RESURF PAT 32MM; 71421508 / 16AM06720, GII PS HI FLEX ISRT SZ 3-4 9
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight84